# SDR SWAA2022011850283

- Difficulty date: December 4, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FLOOR PNL 242 AF HAS FRAYED FIBERS GLASS ON TOP SURFACE ; / [01] RECEIVED SERVICEABLE FLOOR PANEL 242AF. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q0097DKZ; [02] VERIFIED STEP 1
